MathSciNet Relay Station
MathSciNet bibliographic data
MR3089394 93D09 (26A33 34A08 93C73)
Lu, Jun-Guo; Chen, Yangquan; Chen, Weidong Robust asymptotical stability of fractional-order linear systems with structured perturbations. Comput. Math. Appl. 66 (2013), no. 5, 873–882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement